Quick Search:

uzh logo
Browse by:
bullet
bullet
bullet
bullet

Zurich Open Repository and Archive 

Brezuleanu, A; Rotthaus, C (1985). Completions to: “Local domains with bad sets of formal prime divisors" [J. Algebra \bf 75 (1982), no.\ 2, 386-394; MR0653898 (83k:13005)] by M. Brodmann and Rotthaus. Revue Roumaine de Mathématiques Pures et Appliquées, 30(8):605-612.

Full text not available from this repository.


Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
DDC:510 Mathematics
Language:English
Date:1985
Deposited On:19 Oct 2009 15:31
Last Modified:23 Nov 2012 15:09
Publisher:Editura Academiei Romane
ISSN:0035-3965
Related URLs:http://www.csm.ro/reviste/Revue_Mathematique/home_page.html (Publisher)
Citations:Google Scholar™

Users (please log in): suggest update or correction for this item

Repository Staff Only: item control page